# SDR 9CC2011F00000

- Difficulty date: February 9, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N60VP
- Make and model: Beech C90A
- Aircraft serial: LJ1516
- Engine: Pwa PT6A45
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1451
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENVIROMENTAL BLOWER FAILED, SMOKE IN CABIN.
